EFECTOS SECUNDARIOS DEL VIRADAY
Mar 19, 2014
TENGO 35 AÑOS,FUI DIAGNOSTICADA A LOS 29 AÑOS DE EDAD,MIS CD4 SE ENCUENTRAN EN 532 SOY DE VENEZUELA,DESDE ENTONCES ESTOY TOMANDO MEDICAMENTOS (ART),HACE 2 SEMANAS EMPECE A TOMAR VIRADAY,DESDE HACE 4 DÍAS VENGO PRESENTANDO CALENTURA FIEBRE (NO MUY ALTA) MANCHAS EN LA PIEL NO PICAN SON ROJAS,VEO DIA A DIA ME SALEN MAS,MI MEDICO DICE PARE EL MEDICAMENTO POR 3 DIAS.HE LEIDO Y VEO ES UN EFECTO SECUNDARIO DEL MEDICAMENTO MI PREGUNTA ES POR CUANTO TIEMPO DURARAN ESTAS MANCHAS ES CUESTION DE SEMANAS O ESO VA PASAR CONSTANTEMENTE? AGRADECERIA PRONTA RESPUESTA REALMENTE ME SIENTO PREOCUPADA Y CONFUNDIDA.
Response from Dr. Henry
Sorry-only questions in English answered.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Blood In Urine A Sign Of AIDS?
- Is White Tongue An Acute Symptom Of AIDS?
- Chills After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Skin After Getting Head Sign Of HIV AIDS
- Is Brown Discharge A Symptom Of Vaginal Thrush?
- What Will Happen If You Don't Treat Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.